# SDR USAA2011060800033

- Difficulty date: May 7, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Pin
- Part number: 69730963
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - CORROSION ON RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT BS 1138, S8R.  REPLACED RIGHT HORIZONTAL STABILIZER INNER HINGE PIN AT BS 1138, S8R IAW JOB CARD 03T71027002.
